Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Kunus999

Member
  • Total Reviews

    0
  • Content Count

    18
  • Joined

  • Last visited

Everything posted by Kunus999

  1. (sorry for all the mistakes if there are any, english isn't my native language) Hi, long time lurker here. So I've been following this thread for good 2 years, after I finished accutane in 2016. My cumulative dosage was very very high, maybe around 250mg/kg. I had no serious side effects for like 80% of the course, but in the last 2 months I developed depression and diffuse hairloss (literally from all over the body, armpits, public area, head) which lasts to this day. My skin on my face
  2. Why does the cumulative dosage matters that much? I mean, why people don't get clear at 150mg and some people clear at 100mg/kg mark?
  3. I tried doxicyline and lymecycline, acne came back after treatment. Differin didin't help me at all, isotrexin (topical isotretinoin + erythromycin) did. Yeah I don't really care about my dose and side effects, you can't be dead twice, and I feel like I'm already dead with such skin so ehh ..
  4. quick update for anyone who cares: I met with my derm, gave him my blood tests which were perfect (I'm on 60mg). He was like : it's odd that you can't see any improvements, so let's try switching the brand of the pills (I am now on Axotret, previously on Actaven). He didn't bump my dose but he wants me to stay on it for 3 additional months minimum. I'm really fine with that because I don't have any serious side effects besides REALLY dry skin and lips. Acne wise.. nothing changed. Skin looks
  5. I doubt that our derms have something with it. I trust my derm because he cured few of my friends with accutane, and he is a really good dermatologist overall. Acne is either a blessing or a curse for us, I blindly belive that things happen for a reason. I will update after my derm appointment (24 august)
  6. Yeah, I can see difference in texture of my skin, it's not someting big but yes, as long as I see even a SLIGHT difference I still have hope. Pimples are still there though. Some of them are small ones, that are gone after 1-2 days, but once a two weeks I get that one cystic pimple that leaves red marks which never goes away. And the most stupid thing is, when I wash my face the progress resets.. my skin is super dry, tight, and shines because of that dryness and over-exfoliation. Moisturizer
  7. Yeah I have been checked for any stomach/guts problems like parasites, or bacterial infection. Nah, pills are not the problem, I tried various of generic accutane during my course and there is no difference for me. I think that it's some kind of bad gene mix that cannot be cured, because it's simply genetics. I don't know. My derm wants me to be on it for 2 more months, and I don't really care If Im eating the pills or not because the only problem for me is extremly dry skin and lips, but I have
  8. I'm currently at ~ 7.5 month mark (40mg for 6.5months, 1 month at 80mg). I still get breakouts that leave marks, and there wasn't a day without a pimple for me. The 5 and 6 months were the worst for me because I broke out with like 3-4 BIG CYSTS that took like month to heal, but they left big red marks. My side effects: dry, sensitive peeling skin, back pain (once a month, so It's fine), sweating (especially on the face, on my nose, under nose and on eyebrows) To sum it up, texture of my
  9. Congratulations! What was your final cummulative dosage?
  10. http://www.acne.org/messageboard/topic/359494-losing-hope/ I made a similar topic almost 2 months ago. I'm currently at 7.5 month mark (40mg for 6.5months, 1 month at 80mg) and I can say that I see SLIGHT improvement in my skin texture. I still get breakouts that leave marks, and there wasn't a day without a pimple for me, but yes, I can see a slight difference. So yes, you can't say it is not working at all, but it works extremly, extremly slow.. I had same thoughts as you, and I still do.
  11. What was your dosage, and for how long?
  12. What if after you die God asks you - "So how was heaven?" ?
  13. I have acne since 13, I'm 21 now. So for 8 years I just sit on my bed everyday, and think... why me? All of the guys in my school had clear skin. Being 1 out of 300 with severe acne hurts, guh, it's life destroying. All of the people I pass by on the streets have clear skin. People don't understand how blessed they are when they have acne free skin. Yes, I can relate to everything you wrote, especially the "but it's impossible to be happy when you're in so much mental pain. I don't want to li
  14. Thanks, I'm asking because unfortunately my acne is really stubborn, and I'm taking 40mg of accutane with 0% improvements, to be honest my skin looks even worse than pre accutane because of dryness, and redness.. *sigh*
  15. Hello, I have a simple question, if one person is on 80mg of accutane for 5 months, is it equal to a 10 months course on 40mg? So if people taking 80mg clear after 4 months, does it mean that people taking 40mg will clear after 8 months?
  16. I have acne for 8 years. I used many topical medications that never worked long-term (Epiduo, Isotrexin, products with benozyl peroxide, duac, normaclin) My acne isn't super bad, but it's super stubborn, and every single pimple leaves a red mark that just doesn't fade. I went to my dermatologist 6 months ago and I've been prescribed accutane, 40mg daily for not less than 6 months (my doctor said that If I won't be clear after 5/6 months we will extend the course to 10-12 months). I have comple
  17. maybe try going off differin for like 1 week or less, and focus on treating your skin very gently with just a moisturaizer? Even though I am on my 4 month, when I put too much Differin on my face I will most likely experience some irriation and overproduction of sebum because of dryness, so I take a 2-3 days break from it, and it helps. I am using this cleanser: "La Roche Posay, Effaclar, Puryfing Foaming Gel" (I'm from Poland and it's quite popular here, not sure about your country) and it's g
  18. Stick with differin. The problem is in the deeper layers of skin, not on the surface, so let the retinoid clear your skin from the inside. I didin't expirenced initial breakout for 2.5 MONTHS. It started slowly in the first week of 3 month. Now Im on my 4 month of Differin, and my skin begins to slowly regenerate (yet I still have some clogged pores that I see through the skin - guess like I need to give it more time, and exfoliate my skin so retinoid will push all the debris on the surface) Som
×